# SDR AALA20170727007

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 96,318 hours, 15,214 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 175T20011
- Condition: Delaminated
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON RIGHT VERTICAL STABILIZER BETWEEN THE AUXILIARY SPAR AND FRONT SPAR, STABILIZER STATIONS 39 TO 92  REMOVED AND REPLACED PANEL PER SRM 51-70-10-2R AND SRM 51-40-02.
